Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weighted trigonometrical approximation on $R^1$ with application to the germ field of a stationary Gaussian process


Authors: N. Levinson and H. P. McKean Jr.
Journal: Bull. Amer. Math. Soc. 70 (1964), 128-129
DOI: https://doi.org/10.1090/S0002-9904-1964-11049-1
MathSciNet review: 0157405
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11049-1

American Mathematical Society